# SDR DALA2023041402994

- Difficulty date: April 11, 2023
- Submitted: April 14, 2023
- Operation: Air carrier
- Aircraft: N117DU
- Make and model: Airbus BD-500-1A10
- Aircraft serial: 50036
- Aircraft time: 9,099 hours, 4,180 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LIGHTING STRIKE ON FASTNER AT 1" ABOVE S7L ON FRAME 50. ACCOMPLISHED PERMANENT REPAIR PER SEC 1 OF ERA 607631-14 REV. " ORIG". (LP# 2715140)
